Communications in Mathematical Physics

Universal metaplectic structures and geometric quantization

Michael Forger and Harald Hess

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 64, Number 3 (1979), 269-278.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103904723

Mathematical Reviews number (MathSciNet)
MR0520093

Zentralblatt MATH identifier
0396.58007

Subjects
Primary: 58F06

Citation

Forger, Michael; Hess, Harald. Universal metaplectic structures and geometric quantization. Comm. Math. Phys. 64 (1979), no. 3, 269--278. https://projecteuclid.org/euclid.cmp/1103904723


Export citation